# SDR GAIA0092

- Difficulty date: February 21, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 307
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT CLT, IT WAS DISCOVERED THAT ONE EACH LAMP FOR THE EMERGENCY EXIT LIGHT AT THE L-1 DOOR HAD BURNED OUT.  REMOVED AND REPLACED ONE EACH LAMP AT THE L-1 DOOR.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
